On distribution-free lower confidence limits for the mean of a nonnegative random variable

Breth, M., Maritz, J. S., Williams, E. J. . Biometrika 1978. 65 :529-534

Locate this article in:

Bibtex

@article{CIS-28108,
  Author = {Breth, M. and Maritz, J. S. and Williams, E. J.},
  Title = {On distribution-free lower confidence limits for the mean of a nonnegative random variable},
  Journal = {Biometrika},
  Volume = {65},
  Year = {1978},
  Pages = {529--534},
  Keywords = {Robustness, Nonparametric}
}

Similar articles